The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (934 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 409–417
DOI: 10.4171/ZAA/208

Published online: 1986-10-31

Boundedness of Anisotropic Pseudo-Differential Operators in Function Spaces of Besov–Hardy–Sobolev Type

Hans-Gerd Leopold[1]

(1) Friedrich-Schiller-Universität Jena, Germany

This paper is concerned with pseudo-differential operators in the anisotropic function spaces of Besov-Hardy-Sobolev type $B^{\bar s}_{p,q}$ and $F^{\bar s}_{p,q}$. An anisotropie generalization of the classical Hörmander class of pseudo-differential operators is introduced and a theorem about the boundedness of these anisotropic pseudo-differential operators in associated anisotropic function spaces is proved.

No keywords available for this article.

Leopold Hans-Gerd: Boundedness of Anisotropic Pseudo-Differential Operators in Function Spaces of Besov–Hardy–Sobolev Type. Z. Anal. Anwend. 5 (1986), 409-417. doi: 10.4171/ZAA/208